Alert archive / South Carolina / Flood Watches in 2014

Flood Watch 1, NWS Columbia, SC

August 10, 20145 counties in Georgia; 16 counties in South Carolina

NWS Columbia, SC issued this flood watch at Aug 10, 2014, 3:49 AM EDT for 5 counties in Georgia; 16 counties in South Carolina. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Aug 10, 2014, 3:49 AM EDT (07:49 UTC)
Expired
Aug 10, 2014, 8:00 PM EDT
In force
16 hr
Issued by
NWS Columbia, SC
Flood severity
None
All 21 counties

Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 28 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 7.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2014-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1671 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2014-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1671 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

125 
WGUS62 KCAE 100749
FFACAE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE COLUMBIA SC
349 AM EDT SUN AUG 10 2014

...FLOOD WATCH...

.A STALLED EAST-WEST ORIENTED FRONTAL ZONE COMBINED WITH
VERY HIGH MOISTURE WILL SUPPORT NUMEROUS SHOWERS AND THUNDERSTORMS.
VERY HEAVY RAINFALL MAY OCCUR AND POSSIBLY LEAD TO FLOODING...
ESPECIALLY IN URBAN AND POOR-DRAINAGE LOCATIONS...AND ALONG SMALL
STREAMS.

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
101900-
/O.NEW.KCAE.FA.A.0001.140810T0749Z-140811T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...AUGUSTA...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...
LUGOFF...EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...
WEST COLUMBIA...CAYCE...LEXINGTON...RED BANK...COLUMBIA...
BISHOPVILLE...SAVANNAH RIVER SITE...AIKEN...NORTH AUGUSTA...
SUMTER...BARNWELL...WILLISTON...BLACKVILLE...ORANGEBURG...
ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...DENMARK
349 AM EDT SUN AUG 10 2014

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A

* FLOOD WATCH FOR PORTIONS OF EAST CENTRAL GEORGIA AND CENTRAL 
  SOUTH CAROLINA...INCLUDING THE FOLLOWING AREAS...IN EAST 
  CENTRAL GEORGIA...BURKE...COLUMBIA...LINCOLN...MCDUFFIE AND 
  RICHMOND. IN CENTRAL SOUTH CAROLINA...AIKEN...BAMBERG... 
  BARNWELL...CALHOUN...CHESTERFIELD...CLARENDON...EDGEFIELD... 
  FAIRFIELD...KERSHAW...LANCASTER...LEE...LEXINGTON... 
  MCCORMICK...NEWBERRY...ORANGEBURG...RICHLAND...SALUDA AND 
  SUMTER. 

* THROUGH THIS EVENING.

* VERY HEAVY RAINFALL WILL OCCUR WITH SOME OF THE SHOWERS AND
  THUNDERSTORMS. 

* THE PRIMARY THREAT IS FLOODING IN URBAN AND POOR-DRAINAGE
  LOCATIONS...AND ALONG SMALL STREAMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

DO NOT DRIVE ON FLOODED ROADS. IT TAKES LITTLE WATER TO MOVE A
VEHICLE OFF THE ROAD AND INTO DEEPER WATER. ON FOOT...KEEP AWAY
FROM STORM DRAINS.

&&

$$
2 follow-up statements
361 
WGUS62 KCAE 101617
FFACAE

FLOOD WATCH
NATIONAL WEATHER SERVICE COLUMBIA SC
1217 PM EDT SUN AUG 10 2014

...FLOOD WATCH...

.A STALLED EAST-WEST ORIENTED FRONTAL ZONE COMBINED WITH VERY
HIGH MOISTURE WILL SUPPORT NUMEROUS SHOWERS AND THUNDERSTORMS.
VERY HEAVY RAINFALL MAY OCCUR AND POSSIBLY LEAD TO FLOODING...
ESPECIALLY IN URBAN AND POOR-DRAINAGE LOCATIONS...AND ALONG SMALL
STREAMS.

GAZ040-SCZ015-016-018-020-021-025-026-101730-
/O.CAN.KCAE.FA.A.0001.000000T0000Z-140811T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-LANCASTER-CHESTERFIELD-MCCORMICK-NEWBERRY-FAIRFIELD-
EDGEFIELD-SALUDA-
INCLUDING THE CITIES OF...LINCOLNTON...LANCASTER...ELGIN...
CHERAW...PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...
EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING
1217 PM EDT SUN AUG 10 2014

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR PARTS OF THE NORTHERN AND WESTERN MIDLANDS OF SOUTH
CAROLINA AND MCCORMICK COUNTY IN EASTERN GEORGIA HAS BEEN
CANCELLED.

$$

GAZ063>065-077-SCZ022-027>031-035>038-041-110000-
/O.CON.KCAE.FA.A.0001.000000T0000Z-140811T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCDUFFIE-COLUMBIA-RICHMOND-BURKE-KERSHAW-LEXINGTON-RICHLAND-LEE-
AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-BAMBERG-
INCLUDING THE CITIES OF...THOMSON...MARTINEZ...EVANS...AUGUSTA...
HEPHZIBAH...WAYNESBORO...CAMDEN...LUGOFF...WEST COLUMBIA...
CAYCE...LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...
SAVANNAH RIVER SITE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL...
WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING...
SUMMERTON...BAMBERG...DENMARK
1217 PM EDT SUN AUG 10 2014

...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE FLOOD WATCH CONTINUES FOR

* PORTIONS OF EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA... 
  INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL GEORGIA... 
  BURKE...COLUMBIA...MCDUFFIE AND RICHMOND. IN CENTRAL SOUTH 
  CAROLINA...AIKEN...BAMBERG...BARNWELL...CALHOUN...CLARENDON... 
  KERSHAW...LEE...LEXINGTON...ORANGEBURG...RICHLAND AND SUMTER. 

* UNTIL 8 PM EDT THIS EVENING

* VERY HEAVY RAINFALL WILL OCCUR WITH SOME OF THE SHOWERS AND 
  THUNDERSTORMS. 

* THE PRIMARY THREAT IS FLOODING IN URBAN AND POOR-DRAINAGE 
  LOCATIONS...AND ALONG SMALL STREAMS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

DO NOT DRIVE ON FLOODED ROADS. IT TAKES LITTLE WATER TO MOVE A
VEHICLE OFF THE ROAD AND INTO DEEPER WATER. ON FOOT...KEEP AWAY
FROM STORM DRAINS.

&&

$$
174 
WGUS62 KCAE 102351
FFACAE

FLOOD WATCH
NATIONAL WEATHER SERVICE COLUMBIA SC
751 PM EDT SUN AUG 10 2014


GAZ063>065-077-SCZ022-027>031-035>038-041-110100-
/O.EXP.KCAE.FA.A.0001.000000T0000Z-140811T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCDUFFIE-COLUMBIA-RICHMOND-BURKE-KERSHAW-LEXINGTON-RICHLAND-LEE-
AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-BAMBERG-
INCLUDING THE CITIES OF...THOMSON...MARTINEZ...EVANS...AUGUSTA...
HEPHZIBAH...WAYNESBORO...CAMDEN...LUGOFF...WEST COLUMBIA...
CAYCE...LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...
SAVANNAH RIVER SITE...AIKEN...NORTH AUGUSTA...SUMTER...BARNWELL...
WILLISTON...BLACKVILLE...ORANGEBURG...ST. MATTHEWS...MANNING...
SUMMERTON...BAMBERG...DENMARK
751 PM EDT SUN AUG 10 2014

...FLOOD WATCH WILL EXPIRE AT 8 PM EDT THIS EVENING...

THE FLOOD WATCH FOR PORTIONS OF EAST CENTRAL GEORGIA AND CENTRAL
SOUTH CAROLINA WILL EXPIRE AT 8 PM EDT THIS EVENING. 
LOCALIZED MINOR FLOODING OF LOW LYING AREAS SUCH AS DRAINAGE
DITCHES AND POORLY DRAINED ROADWAYS IS STILL A POSSIBILITY
OVERNIGHT...ESPECIALLY GIVEN PRESENT SATURATED SOIL CONDITIONS.
HOWEVER...WIDESPREAD MODERATE OR MAJOR FLOODING IS NOT EXPECTED.


$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this flood watch went out at Aug 10, 1:12 AM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, Aug 10, 1:12 AM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
112 AM EDT SUN AUG 10 2014

.SYNOPSIS...
A NEARLY STATIONARY FRONTAL ZONE WILL REMAIN IN THE FORECAST AREA
THROUGH TUESDAY. THE FRONT WILL BRING NUMEROUS SHOWERS AND
THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 8 AM THIS MORNING/...
WIDESPREAD SHOWERS WITH ISOLATED THUNDERSTORMS EXPECTED ACROSS THE
MIDLANDS INTO THE EARLY MORNING HOURS. AIR MASS VERY MOIST AND
UNSTABLE WITH PWAT AROUND 2.1 INCHES. CANNOT RULE OUT WEAK UPPER
DISTURBANCE CROSSING THE AREA IN DIFLUENT FLOW ALOFT. BOTH RUC AND
GFS INDICATE UPPER LEVEL DIVERGENCE OVERNIGHT. LOCALLY HEAVY
RAINFALL EXPECTED. WILL INDICATE CATEGORICAL INTO THE THE EARLY
MORNING HOURS FOR THE MIDLANDS AND LIKELY POPS FOR THE CSRA.
POPS DECREASING TOWARDS DAWN. OVERNIGHT LOWS WILL RANGE FROM NEAR
70 NORTH TO THE MID 70S SOUTH. WITH WEAK PRESSURE GRADIENT ACROSS
THE STATE WILL HAVE LIGHT AND VARIABLE WINDS THROUGH TONIGHT.

&&

.SHORT TERM /8 AM THIS MORNING THROUGH MONDAY NIGHT/...
THE NAM AND GFS DISPLAY THE FRONT LINGERING IN THE FORECAST AREA
THROUGH MONDAY NIGHT. ALTHOUGH THE FRONT MAY DRIFT SLIGHTLY
NORTH/SOUTH THROUGH THE PERIOD...IT WILL LIKELY HAVE LITTLE EFFECT
ON THE ACTUAL FORECAST. BUFKIT SHOWS ABUNDANT LOW LEVEL MOISTURE
THROUGH THE PERIOD. HIGH MOISTURE AND CONVERGENCE ASSOCIATED WITH
THE FRONT SUPPORT THE HIGHER GUIDANCE POPS ESPECIALLY IN THE NORTH
SECTION WHERE THE MODELS INDICATE STRONGER CONVERGENCE AND DEEPER
MOISTURE. LOCALLY HEAVY RAIN MAY OCCUR WITH PRECIPITABLE WATER
JUST OVER 2 INCHES AND A DIFLUENT 1000-500 MB THICKNESS PATTERN
WITH DEPTHS NEAR 574 DAM WHICH FAVORS HEAVY RAIN IN AUGUST. LEANED
TOWARD THE COOLER HIGH TEMPERATURE GUIDANCE AND WARMER LOW
TEMPERATURE GUIDANCE BECAUSE OF CLOUDINESS THROUGH THE PERIOD.
HAVE STAYED WITH OR RAISED SLIGHTLY POPS THROUGH MUCH OF THE
PERIOD.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
THE GFS AND ECMWF DISPLAY A STALLED FRONT OR TROUGH IN THE FORECAST AREA
THROUGH MUCH OF THE MEDIUM-RANGE PERIOD. THE MODELS SHOW DEEPER
MOISTURE SHIFTING EAST OF THE AREA WEDNESDAY. THE MODELS INDICATE HIGH
PRECIPITABLE WATER AND A CONTINUED THREAT OF HEAVY RAIN EARLY IN
THE PERIOD. LEANED TOWARD AN AVERAGE OF THE GFS...ECMWF...AND EKD
MOS FOR THE POP FORECAST. THE MOS SUPPORTS TEMPERATURES NEAR
CLIMATOLOGY.

&&

.AVIATION /05Z SUNDAY THROUGH THURSDAY/...
SCATTERED SHOWERS WILL CONTINUE TO AFFECT THE TERMINALS IN THE NEAR
TERM...AND ARE EXPECTED TO GRADUALLY DISSIPATE DURING THE PRE-DAWN
HOURS. OTHERWISE...GUIDANCE SUGGESTING IFR CIGS
DEVELOPING...ALONG WITH SOME VSBY RESTRICTIONS...OVER OUR FA
OVERNIGHT...SO WILL MAINTAIN MENTION. SLOW IMPROVEMENT TO VFR
EXPECTED BY MIDDAY TO EARLY AFTERNOON TODAY. SHOWERS AND
THUNDERSTORMS EXPECTED LATER TODAY...AND ARE EXPECTED TO BE
DIURNALLY FAVORED. FOR NOW...WILL CARRY VCSH IN THE AFTERNOON.

EXTENDED AVIATION OUTLOOK...LATE NIGHT AND MORNING MVFR TO IFR
RESTRICTIONS IN LOW CLOUDS AND/OR FOG EXPECTED...ALONG WITH GOOD
CHANCES OF MAINLY DIURNAL THUNDERSTORMS...THROUGH TUESDAY.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
GA...NONE.
&&
Hazardous weather outlook, Aug 10, 12:38 AM EDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
1238 AM EDT SUN AUG 10 2014

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-110445-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
1238 AM EDT SUN AUG 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TONIGHT.

THUNDERSTORMS WITH HEAVY RAIN MAY OCCUR TONIGHT. LOCALIZED
FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WITH HEAVY RAIN MAY OCCUR THROUGH TUESDAY.
LOCALIZED FLOODING IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 9, 10:19 PM EDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1019 PM EDT SAT AUG 9 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     FLASH FLOOD      1 SSE COLUMBIA          33.99N 81.03W
08/09/2014                   RICHLAND           SC   OTHER FEDERAL

            ROCKY BRANCH CREEK AT WHALEY AND MAIN ST
            REACHED 10.36 FEET AT 945 PM EDT. FLOOD
            STAGE IS 7.2 FEET.

&&

NWS COLUMBIA SC
IRIS SYSTEM
Local storm report, Aug 9, 10:21 PM EDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1021 PM EDT SAT AUG 9 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     FLASH FLOOD      1 SSE COLUMBIA          33.99N 81.03W
08/09/2014                   RICHLAND           SC   PUBLIC

            PUBLIC REPORTED A VEHICLE FLOODED AT THE
            INTERSECTION OF WHALEY AND MAIN ST...WITH
            WATER COVERING THE HOOD. 4 OCCUPANTS WERE IN
            THE VEHICLE AND MADE IT OUT SAFELY.

&&

NWS COLUMBIA SC
IRIS SYSTEM
Local storm report, Aug 9, 10:24 PM EDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1024 PM EDT SAT AUG 9 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 PM     HEAVY RAIN       1 SE COLUMBIA           33.99N 81.02W
08/09/2014  M2.28 INCH       RICHLAND           SC   OTHER FEDERAL

            A TOTAL OF 2.28 INCHES OF RAIN FELL AT A NWS
            RAIN GAGE AT UNIVERSITY OF SC THIS EVENING.
            2 INCHES OF THIS FELL IN JUST 30
            MINUTES...FROM 855 PM TO 925 PM EDT.

&&

NWS COLUMBIA SC
IRIS SYSTEM
Local storm report, Aug 9, 10:38 PM EDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1038 PM EDT SAT AUG 9 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      1 ESE COLUMBIA          33.99N 81.02W
08/09/2014                   RICHLAND           SC   OTHER FEDERAL

            ROCKY BRANCH CREEK AT BLOSSOM AND PICKENS ST
            PEAKED AT 9.19 FEET AT 930 PM EDT. FLOOD
            STAGE IS 7.2 FEET.

&&

NWS COLUMBIA SC
IRIS SYSTEM

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 12:34 AM EDTAreal Flood AdvisoryCAELincoln86 min
Aug 10, 3:30 PM EDTAreal Flood AdvisoryCAEBurke, Columbia, McDuffie, Richmond90 min
Aug 10, 4:58 PM EDTAreal Flood AdvisoryCAEColumbia, Richmond62 min
Aug 9, 9:00 PM EDTAreal Flood AdvisoryCAELexington, Richland2 hr
Aug 9, 9:15 PM EDTFlash Flood WarningCAERichland90 min
Aug 9, 10:33 PM EDTAreal Flood AdvisoryCAELexington57 min
Aug 9, 11:23 PM EDTAreal Flood AdvisoryCAEAiken, Lexington, Newberry, Saluda82 min
Aug 10, 12:31 AM EDTAreal Flood AdvisoryCAENewberry, Saluda89 min
Aug 10, 12:53 AM EDTAreal Flood AdvisoryCAEMcCormick82 min
Aug 10, 2:03 AM EDTAreal Flood AdvisoryCAESaluda57 min

Nearby

Flood Watches in South Carolina, 2014Flood Watches in Georgia, 2014Every flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.